PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Reciprocal Stern Polynomials

Volume 63 / 2015

A. Schinzel Bulletin Polish Acad. Sci. Math. 63 (2015), 141-147 MSC: Primary 11B83. DOI: 10.4064/ba63-2-4

Abstract

A partial answer is given to a problem of Ulas (2011), asking when the $n$th Stern polynomial is reciprocal.

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image